# SDR UALA2010050601529

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 59,698 hours, 22,246 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL AISLE EMERGENCY LIGHT INOP NEAR SEAT 22C AND SOME EEL IN THE AREA.  FOUND BATTERY PACK WEAK AT 23ABC.  BATTERY ASSY REMOVED FROM OVERHEAD UNIT.  REPLACED BATTERY ASSY.
